# SDR AU980286

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amd FALCON900
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 861CAU2
- Condition: Out Of Adjust
- Location: Stall Warning Sy
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT ANGLE OF ATTACK SENSORS OUT OF ADJUSTMENT.  THIS DEFECT WAS RECEIVED FROM NR 34 SQUADRON RAAF AND IS FOR INFORMATION ONLY.
